# SDR CA110725005

- Difficulty date: July 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WILL NOT COME DOWN (MAINS) THROUGH NORMAL EXTENSION. COMPLIED WITH THE QRH EMERGENCY EXTENSION.  LANDING GEAR (MAINS) CAME DOWN.
